# SDR ASOA201201520

- Difficulty date: May 1, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 20,415 hours, 14,112 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785.15-855
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FROM FS 785.15 - 855 CORRODED.  BLENDED CORROSION.  MATERIAL LOSS AT .040 IN THIS IS ABOVE THE ALLOWABLE LIMIT OF .035 AND IS OUT OF LIMITS IAW SRM.  REMOVED SEAT TRACK IAW AMM 53-00-49-000-801-A03.  REPLACED SEAT TRACK IAW AMM 53-00-49-400-801-A03.   REPAIR CLASSIFIED MINOR.
